# SDR COMA9810146

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuators
- Part number: 3203001005
- Condition: Malfunction
- Location: Te Flaps
- Part time: 4,652 hours
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: C, D

## Discrepancy

INBOARD FLAPS ASYMMETRY WARNING DURING TAKEOFF.  REPLACED THE INBOARD FLAPS ACTUATORS.
